# SDR VTZA990200

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 805
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Nlg
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7317 - IAD-CHO - DURING TAKEOFF, AIRCRAFT RETURNED TO IAD AND MADE AN UNSCHEDULED LANDING DUE TO NOSE LANDING GEAR NOT LOCKING IN THE UP POSITION.  MAINTENANCE SERVICED NOSE STRUT AND PERFORMED NUMEROUS GEAR SWINGS.  OPS CHECK GOOD.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
